Alert archive / Michigan / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 33, NWS Gaylord, MI

July 12, 2025Alcona County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 12, 2025, 12:32 PM EDT for Alcona County, Michigan. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2025, 12:32 PM EDT (16:32 UTC)
Expired
Jul 12, 2025, 1:00 PM EDT
In force
28 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 112 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

575 
WUUS53 KAPX 121632
SVRAPX
MIC001-121700-
/O.NEW.KAPX.SV.W.0033.250712T1632Z-250712T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1232 PM EDT Sat Jul 12 2025

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southeastern Alcona County in northern Michigan...

* Until 100 PM EDT.

* At 1232 PM EDT, a severe thunderstorm was located near Mikado, or
  10 miles northwest of Oscoda, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mikado around 1235 PM EDT.
  Harrisville, Lincoln, and Harrisville State Park around 1240 PM 
  EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4460 8329 4451 8331 4451 8356 4452 8357
      4482 8330 4471 8325
TIME...MOT...LOC 1632Z 221DEG 29KT 4452 8349 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dippman
2 follow-up statements
040 
WWUS53 KAPX 121644
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
1244 PM EDT Sat Jul 12 2025

MIC001-121700-
/O.CON.KAPX.SV.W.0033.000000T0000Z-250712T1700Z/
Alcona MI-
1244 PM EDT Sat Jul 12 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHEASTERN ALCONA COUNTY...

At 1244 PM EDT, a severe thunderstorm was located near Mikado, or
near Harrisville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Harrisville, Lincoln, and Harrisville State Park around 1250 PM 
  EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4454 8331 4461 8349 4482 8330 4471 8325
TIME...MOT...LOC 1644Z 226DEG 33KT 4461 8337 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dippman
800 
WWUS53 KAPX 121653
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
1253 PM EDT Sat Jul 12 2025

MIC001-121701-
/O.EXP.KAPX.SV.W.0033.000000T0000Z-250712T1700Z/
Alcona MI-
1253 PM EDT Sat Jul 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALCONA COUNTY
WILL EXPIRE AT 100 PM EDT...

The storm which prompted the warning has moved out of the warned 
area. Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Gaylord.

Additional thunderstorms will be possible this afternoon across 
northeast lower Michigan.

&&

LAT...LON 4454 8331 4461 8349 4482 8330 4471 8325
TIME...MOT...LOC 1651Z 219DEG 36KT 4465 8332 

$$

Dippman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:21 AM EDT, 5 hours 11 minutes earlier. Its key messages:

  • Showers and thunderstorms move over northern MI this morning and will last through this afternoon. A few of these will be capable of producing severe wind gusts and hail as well as heavy rain and frequent lightning. Low chances for a tornado or two with storms. Chances for severe threats confined to NE lower.
  • Winds become west Saturday night as drier air moves in.
  • Seasonal temperatures with periods of mostly sunny skies and periods of shower chances next week.
Area forecast discussion, Jul 12, 7:21 AM EDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
721 AM EDT Sat Jul 12 2025

.KEY MESSAGES...

- Showers and thunderstorms move over northern MI this morning
  and will last through this afternoon. A few of these will be
  capable of producing severe wind gusts and hail as well as
  heavy rain and frequent lightning. Low chances for a tornado
  or two with storms. Chances for severe threats confined to NE
  lower.

- Winds become west Saturday night as drier air moves in.

- Seasonal temperatures with periods of mostly sunny skies and
  periods of shower chances next week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 243 AM EDT Sat Jul 12 2025

Current satellite and radar show an MCS moving over
IL/MO/MI this morning. Scattered showers are starting to reach over
parts of NW lower. These storms will continue into northern lower
this morning, brining brief heavy rain and lightening. Gusty outflow
winds up to 45 mph could also be seen from these storms. 00Z KAPX
RAOB shows PWATs of 1.62", with sites up stream around a tenth to
two tenths higher - this moist airmass will continue today. Weaker,
quasi-zonal midlevel flow over the central plains allowed for a
short wave to form earlier today over IA/NE. The MCS last night
allowed for amplification of that wave, and in turn a 30 - 50 kt
SW/NE orientated low to mid level jet formed over IA/IL/WI. This can
be seen in the higher tilts of those offices radar, as guidance over
the last 4 hours has started to pick up on this amplification. In
turn, a surface low forecasted to move through MI today deepens by 4
mb within the last 2 RAP runs - building confidence that there will
be better forcing available for storms later today.

The shortwave will phase with an upper level trough that moves over
MN today. This will drag the surface low with it towards eastern
upper around mid day today, which in turn pulls a frontal boundary
across northern lower this morning and into the afternoon hours.
Guidance shows features still being a little too disorganized and
forcing not aligned yet during the mornings hours today. This
results in very low chances of storms capable of producing severe
hazards as they move over NW lower this morning.

As the surface low reaches eastern upper, the sfc front will be
extended down through NE lower towards Saginaw Bay. At the same
time, vertically stacked waves at 850 and 700mb will orient a veering
profile in low level winds over this area. Low level winds speeds
are 30 to 40 kts, producing around 30 kts of 0 - 3 km shear - which
is enough to organize storms. Surface temperatuers will be rising
into the 70s and low 80s by mid day (especially where pockets of sun
can reach the surface), resulting in SBCAPE of around 2000 j/kg. A
window for storms being capable of producing large hail (up to an
inch or two), damaging wind gusts (up to 60 mph winds), and - with
low LCL heights - a weak tornado will be seen from mid day to mid
afternoon today over northeast lower. Most storms that move over
northern MI today will have periods of heavy (or even torrential)
rainfall with them, which could lead to ponding of water in low
spots and urban areas.

A secondary boundary will move over eastern upper late this evening
and into tonight, continuing shower and thunderstorm chances. Most
places will see brief heavy rain and lightning, with a storm or two
being capable of severe wind gusts and small hail.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 243 AM EDT Sat Jul 12 2025

Drier air settles in Sunday, leading to mostly sunny skies with
seasonal temperatures. A trailing cold front will move through
Monday, brining mostly clouds to northern MI. The next chance
for rain will arrive mid week, right as temperatures as starting
to warm into the upper 80s. Chances for showers will linger
through the remainder of the work week.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 649 AM EDT Sat Jul 12 2025

SHRA/TSRA and instances of +TSRA continue to stream
northeastward in the vicinity of the lake michigan shoreline,
dropping VSBYs to 2SM at times. BR/FG will continue for a few
hours as well, especially APN. Later this morning, AOB14-16Z,
activity will shift east for the most part with the focus
shifting towards APN. Instances of MVFR CIGs will continue into
the early portions of the afternoon, eventually becoming VFR for
most. Winds shift to the southwest today, with gusts up to 20KTs
outside of thunderstorm activity.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

SHORT TERM...ELD
LONG TERM...ELD
AVIATION...JLD
Hazardous weather outlook, Jul 12, 9:41 AM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
941 AM EDT Sat Jul 12 2025

MIZ016>018-020>036-041-042-086>088-095>099-131345-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
941 AM EDT Sat Jul 12 2025

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Scattered to widespread showers and storms today, with most
producing brief heavy rain and lightning. Isolated to scattered
severe storms over northeast lower early this afternoon. Isolated
severe storms possible over eastern upper this evening. The
primary threat is damaging wind gusts, with lower chances for
large hail and an isolated tornado.

Heavy rain can lead to localized flooding in low spots and urban
areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of heavy rain and
strong storms are encouraged.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-131345-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
941 AM EDT Sat Jul 12 2025

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Scattered to widespread showers and storms today, with most
producing brief heavy rain and lightning. Isolated to scattered
severe storms primarily over Lake Huron early this afternoon.
Isolated severe storms possible over northern Lake Michigan,
Whitefish Bay and the St. Mary's River this evening and tonight.
The primary threat is damaging wind gusts, with lower chances for
large hail and waterspouts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of heavy rain and
strong storms are encouraged.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Jul 12, 9:41 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Gaylord MI
941 AM EDT Sat Jul 12 2025

MIZ018-023-121445-
Montmorency MI-Presque Isle MI-
941 AM EDT Sat Jul 12 2025

...STRONG THUNDERSTORMS WILL IMPACT PRESQUE ISLE AND NORTHERN
MONTMORENCY COUNTIES THROUGH 1045 AM EDT...

At 941 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alverno to near Tower to near Hetherton.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rogers City, Onaway, Ocqueoc, Metz, Posen, Millersburg, Tomahawk
Creek Flooding, Hawks, Briley Township, Bisma Township, Canada Creek
Ranch, Onaway State Park, Allis Township, Royston, Hagensville, P H
Hoeft State Park, Forty Mile Point, Huron Beach, Moltke Township, and
Clear Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4520 8372 4520 8388 4511 8388 4505 8437
      4520 8436 4520 8425 4562 8425 4563 8420
      4566 8428 4567 8421 4558 8408 4553 8407
      4552 8390 4545 8378 4545 8369 4538 8358
TIME...MOT...LOC 1341Z 219DEG 40KT 4561 8435 4529 8431 4505 8438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FEF
Special weather statement, Jul 12, 10:49 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1049 AM EDT Sat Jul 12 2025

MIZ018-023-024-121530-
Montmorency MI-Presque Isle MI-Alpena MI-
1049 AM EDT Sat Jul 12 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ALPENA...
SOUTHEASTERN PRESQUE ISLE AND NORTHEASTERN MONTMORENCY COUNTIES
THROUGH 1130 AM EDT...

At 1048 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of P H Hoeft State Park to
near Hillman. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rogers City, Presque Isle Light, Presque Isle, Hillman, Metz, Posen,
Hawks, Thompsons Harbor State Park, Bisma Township, Royston,
Hagensville, P H Hoeft State Park, and Forty Mile Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

If on or near inland lakes, get out of the water and seek shelter.
Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning.

&&

LAT...LON 4500 8407 4552 8391 4537 8363 4539 8351
      4530 8340
TIME...MOT...LOC 1448Z 217DEG 23KT 4552 8375 4503 8399

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Dippman
Special weather statement, Jul 12, 10:55 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1055 AM EDT Sat Jul 12 2025

MIZ088-121545-
Southeast Chippewa MI-
1055 AM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHIPPEWA COUNTY
THROUGH 1145 AM EDT...

At 1054 AM EDT, Doppler radar was tracking a strong thunderstorm over
Drummond Island, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Drummond Island, Potagannissing Bay, and False Detour Channel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead
to localized ponding on area low spots.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4589 8354 4589 8363 4590 8366 4589 8371
      4590 8382 4592 8388 4606 8392 4612 8383
      4610 8375 4612 8364 4611 8357 4599 8344
TIME...MOT...LOC 1454Z 217DEG 23KT 4598 8374

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Dippman
Local storm report, Jul 12, 11:09 AM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1109 AM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flood            1 W Interlochen         44.65N 85.77W
07/12/2025                   Grand Traverse     MI   Public

            Street flooding reported in Interlochen.

&&

MJG
Special weather statement, Jul 12, 11:58 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1158 AM EDT Sat Jul 12 2025

MIZ029-030-121645-
Alcona MI-Oscoda MI-
1158 AM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ALCONA AND SOUTHEASTERN
OSCODA COUNTIES THROUGH 1245 PM EDT...

At 1157 AM EDT, Doppler radar was tracking a strong thunderstorm near
Curran, or near Glennie, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
McKinley, Spruce, Curran, Lost Lake Woods, Hubbard Lake, Barton City,
Curtisville, Milen Township, and Mitchell Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Hubbard Lake or any other inland lakes across Alcona
County, get out of the water and move indoors or inside a vehicle.
Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4486 8331 4451 8385 4452 8399 4486 8384
TIME...MOT...LOC 1557Z 221DEG 30KT 4464 8382

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Dippman
Special weather statement, Jul 12, 12:26 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1226 PM EDT Sat Jul 12 2025

MIZ030-036-121700-
Iosco MI-Alcona MI-
1226 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ALCONA AND
NORTHEASTERN IOSCO COUNTIES THROUGH 100 PM EDT...

At 1226 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wurtsmith Airfield, or 9 miles northwest of Oscoda, moving northeast
at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrisville, Mikado, Lincoln, and Harrisville State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4461 8330 4451 8331 4443 8354 4448 8360
      4482 8329 4471 8326
TIME...MOT...LOC 1626Z 221DEG 29KT 4448 8352

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Dippman

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 4:10 AM EDTSpecial Weather StatementAPXGrand Traverse50 min
Jul 12, 4:45 AM EDTSpecial Marine WarningAPX45 min
Jul 12, 4:50 AM EDTSpecial Weather StatementAPXGrand Traverse40 min
Jul 12, 6:58 AM EDTSpecial Weather StatementAPXGrand Traverse47 min
Jul 12, 7:15 AM EDTAreal Flood AdvisoryAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford3 hr
Jul 12, 8:26 AM EDTSpecial Weather StatementAPXAntrim64 min
Jul 12, 8:58 AM EDTSpecial Weather StatementAPXCheboygan, Emmet62 min
Jul 12, 9:07 AM EDTSpecial Weather StatementAPXMontmorency, Otsego53 min
Jul 12, 9:41 AM EDTSpecial Weather StatementAPXMontmorency64 min
Jul 12, 10:49 AM EDTSpecial Weather StatementAPXPresque Isle41 min
Jul 12, 10:55 AM EDTSpecial Weather StatementAPX50 min
Jul 12, 11:46 AM EDTSmall Craft AdvisoryAPX10 hr
Jul 12, 11:58 AM EDTSpecial Weather StatementAPXAlcona47 min
Jul 12, 12:26 PM EDTSpecial Weather StatementAPXAlcona34 min
Jul 12, 12:47 PM EDTSpecial Marine WarningAPX118 min
Jul 12, 1:30 PM EDTSpecial Weather StatementAPXMontmorency45 min
Jul 12, 1:35 PM EDTSpecial Weather StatementAPXPresque Isle25 min
Jul 12, 1:41 PM EDTSpecial Marine WarningAPX94 min
Jul 12, 2:06 PM EDTSpecial Weather StatementAPXPresque Isle54 min
Jul 12, 2:09 PM EDTSpecial Weather StatementAPXAlcona21 min
Jul 12, 2:44 PM EDTSpecial Marine WarningAPX18 min
Jul 12, 7:11 PM EDTSpecial Marine WarningAPX94 min
Jul 12, 7:28 PM EDTSpecial Weather StatementAPXCharlevoix32 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.